Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh08d]  Herbrand's theorem and extractive proof theory

Koh:08x (Article)
Author(s)Kohlenbach, Ulrich
Title« Herbrand's theorem and extractive proof theory »
JournalSMF - Gazette des Mathematiciens
Volume118
Page(s)29--41
Year2008

BibTeX code
@article{Koh:08x,
  author = {Kohlenbach, Ulrich},
  volume = 118,
  year = 2008,
  pages = {29--41},
  journal = {SMF - Gazette des Mathematiciens},
  title = {{H}erbrand's theorem and extractive proof theory},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!